# SDR DALA2023071805821

- Difficulty date: July 18, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,989 hours, 30,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LH CUSP WEB AROUND RING BTW STA 652 AND 655. SUMMARY OF NRC 00668: LH CUSP WEB AROUND RING BTW STA 652 AND 655 WAS REPAIRED PER B717 SRM 53-00-55-2R-4 PAR 5. B. FIGURE 211. (LP #2863892 )
